On Integral Operators defined on some Subclasses of S

Ramesha, C and Indira , K P (2012) On Integral Operators defined on some Subclasses of S. International Journal of Mathematical Sciences and Applications, 2 (1). pp. 471-475.

[img] PDF
RC_and_IKP_2012_Jan.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy


In this paper we consider the effect of the integral operator defined by D.K. Thomas[6], on functions which are in R(α), Sh*. We also study the effect of integral operators defined by Noor[4] and Bernardi[1] on Sh* and Ch.

Item Type: Article
Uncontrolled Keywords: Univalent, convex, subordinate, integral operator, convolution, star like
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 22 Mar 2013 11:27
Last Modified: 22 Mar 2013 11:27
URI: http://eprints.manipal.edu/id/eprint/79248

Actions (login required)

View Item View Item